Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Rotations and Linkage of 2-Fold Pfister Forms

Robert W. Fitzgerald
Proceedings of the American Mathematical Society
Vol. 89, No. 1 (Sep., 1983), pp. 19-23
DOI: 10.2307/2045054
Stable URL: http://www.jstor.org/stable/2045054
Page Count: 5

You can always find the topics here!

Topics: Polynomials, Eigenvalues, Algebra, Discriminants
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rotations and Linkage of 2-Fold Pfister Forms
Preview not available

Abstract

We show that a pair of 2-fold Pfister forms admit rotations with the same irreducible, separable characteristic polynomial if and only if they are linked.

Page Thumbnails

  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23